MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC ORIGO; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC ORIGO; CATHETER, STRAIGHT
Model Number 44414
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation on batch documentation shows no deviations connected to the reported product issue.The visual inspection performed on the returned products shows that the 24 samples checked from the 12 customer boxes (unopened) had no damages on the catheter package.However, the returned loose catheter (20 pieces) shows that the catheter package had a missing weld closest to the tip of the catheter.The opening (missing weld) was estimated to be approximately 1,3 cm wide.Primary packaging control are carried out at the start of an order and at the start of the shift, as well as once per hour, where welds and dimensions are checked.In the final inspection of the product the welds are also inspected prior to release of the lot.No faulty products were found in these controls and no other complaint with this failure mode has been registered for this lot.Root cause could not be established.However, possible explanation could be that a manual feed in production line has been carried out without discarding the products in the machine.This has led to the machine not running its full stroke, which has caused the products to end up in the wrong position and the weld has been cut off.Therefore we believe this is an isolated incident.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report to this final report will be submitted.
 
Event or Problem Description
Product problem occurred outside us, in the netherlands.A male user of lofric origo tiemann 40cm ch14 (sterile single-use intermittent urinary catheter) discovered prior to use that the primary package of the catheter was damaged.The primary package (sterile barrier) had a missing weld at the lower end of the packaging.The product were not used and no harm or medical complication were reported.Several attempts to contact user have been made to gather further information about the malfunction of this device but with no result.The affected catheters was returned to manufacturer for investigation.

Brand Name
LOFRIC ORIGO
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 1 21
SW  SE-431 21
Manufacturer Contact
ulrika skogbäck
aminogatan 1
p.o.box 14
molndal, SE-43-1 21
SW   SE-431 21
MDR Report Key21331894
Report Number3009632672-2025-00005
Device Sequence Number8062942
Product Code EZD
UDI-Device Identifier07333387043432
UDI-Public07333387043432
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/08/2026
Device Model Number44414
Device Catalogue Number4441465
Device Lot Number658990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale